gastroenterologist-icon
Diarrhea Ciprofloxacin dosage
I have been having diarrhea for last 2 days. I had visited a Doc and prescribed with Ciprofloxacin 500Mg for 7 days. I have taken 2 tablets and diarrhea completely cured, can I stop the dosage from now?
4271 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, you should not discontinue antibiotics in between.  Kindly take for minimum 3 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Can diarrhea be a good thing Ciprofloxacin 500mg tab Medicine for diarrhea
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.